# SDR CALA2022102702972

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 42,961 hours, 14,964 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Converter
- Part number: 1152464265
- Part serial: 115246402450
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APU START FAULT LIGHT ILLUMINATED UPON CLEARING MEL ITEM,  APU DOES NOT START AFTER FILLING OIL DDP FOLLOWED CARD 49001 OR 49003 TO ACCOMPLISH APU ETOPS VERIFICATION FLT.  REPLACED APU START CONVERTER, OP'S TEST GOOD, APU BITE CHECKED, NO FAULTS.
